# SDR UHLA2012011800014

- Difficulty date: January 18, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N862RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000098
- Aircraft time: 16,711 hours, 9,378 cycles
- System (JASC): 5240 · Service Doors
- Part: Indicator
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R NOT SHOWING "ARMED" WHEN ARMING.  ADJUSTED "ARM/DISARM" FLAG ON R2 DOOR IAW EMB 170 MM 52-42-22.  OPS CHECK GOOD.
